| Model Number |
3244 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
11/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that the patient was experiencing uncomfortable stimulation.Reprogramming was unable to resolve the issue.Surgical intervention is planned to replace the lead.
Additional Manufacturer Narrative
The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.